Affordable Access

Acute mucocutaneous toxicity following high-dose hydroxyurea.

Authors
Type
Published Article
Journal
Cancer Chemotherapy and Pharmacology
0344-5704
Publisher
Springer-Verlag
Publication Date
Volume
32
Issue
6
Pages
496–497
Identifiers
PMID: 8258201
Source
Medline

Abstract

Three patients with advanced acute myeloid leukemia were treated with oral high-dose hydroxyurea at a dose of 10 g daily for 8-10 days. Severe acute stomatitis developed in all three patients. In addition, two of the patients developed a peculiar acute cutaneous type of toxicity associated with soreness, violet erythema, and edema of the palms and foot soles followed by intense universal hyperpigmentation of the skin. Apparently, the pronounced acute mucocutaneous toxicity was caused by the sustained high daily dose of hydroxyurea, indicating that myelosuppression may not be the dose-limiting toxicity of this drug.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments
F